# SDR SWAA2020011540490

- Difficulty date: January 14, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 54,185 hours, 32,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLOOR SUPPORT INTERCOSTAL CRACKED AT BS 540, ABOVE AIR CONDITIONING DISTRIBUTION BAY IN FORWARD CARGO COMPARTMENT. R&R INTERCOSTAL PER SRM.
